# SDR SWAA2016090755571

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 64,718 hours, 38,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 657463
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE FORWARD MOUNTING BOLT FOR AFT DOOR THREADS MISSING.  R & R THE MOUNTING ASSEMBLY IAW MT & AMM.
